Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suggest treatmant for strep throat and post nasal drip

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1991
Answered : 2447 Questions
Hi, I have a question. My daughter tested positive for Strep Throat last week. For the past 2 days ,my mouth has gotten extremely dry, and this gunk in throat. I don't know if it helps to know that I have had Asthma. I am 34 and have had it since I was 5. We are under the Winter Storm alerts...
Posted Tue, 4 Mar 2014 in Ear, Nose and Throat Problems
Answered by Dr. Sumit Bhatti 1 hour later
Brief Answer: As below: Detailed Answer: Hi, Thank you for your query. 1. I have had a look at the images. It seems to be a severe post nasal drip. 2. Since you are expecting bad weather and have a history of exposure to strep throat, it would be prudent to take a course of antibiotics and anti-allergic, mucolytics. Add a medicated gargle. Keep yourself warm and well hydrated. 3. If a throat swab is possible, it should be done before the medication is started. I hope that I have answered your query. If you have any further questions, I will be available to answer them. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor